All Day Allergy • Allergy Relief • Claritin • Claritin-D 24 Hour • Clear-Atadine • QlearQuil All Day & All Night Allergy Relief • Tavist ND • Zyrtec • Zyrtec Hives Relief
The list of names may not include all products that are available on the market.
What is this medicine?
CETIRIZINE (se TI ra zeen) is an antihistamine. This medicine is used to treat or prevent symptoms of allergies. It is also used to help reduce itchy skin rash and hives.
This medicine may be used for other purposes; ask your health care provider or pharmacist if you have questions.
Active ingredient: Cetirizine HCl 10mg
Inactive ingredients: corn starch, FD&C blue no.1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, polydextrose, polyethylene glycol, povidone, titanium dioxide, triacetin
What should I tell my health care provider before I take this medicine?
They need to know if you have any of these conditions:
How should I use this medicine?
Take this medicine by mouth with a glass of water. Follow the directions on the prescription label. You can take this medicine with food or on an empty stomach. Take your medicine at regular times. Do not take more often than directed. You may need to take this medicine for several days before your symptoms improve.
Talk to your pediatrician regarding the use of this medicine in children. Special care may be needed. While this drug may be prescribed for children as young as 6 years of age for selected conditions, precautions do apply. Overdosage: If you think you have taken too much of this medicine contact a poison control center or emergency room at once. NOTE: This medicine is only for you. Do not share this medicine with others.
What if I miss a dose?
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
What may interact with this medicine?
This list may not describe all possible interactions. Give your health care provider a list of all the medicines, herbs, non-prescription drugs, or dietary supplements you use. Also tell them if you smoke, drink alcohol, or use illegal drugs. Some items may interact with your medicine.
What side effects may I notice from receiving this medicine?
Side effects that you should report to your doctor or health care professional as soon as possible:
Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):
This list may not describe all possible side effects. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
What should I watch for while using this medicine?
Visit your doctor or health care professional for regular checks on your health. Tell your doctor if your symptoms do not improve.
You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells.
Your mouth may get dry. Chewing sugarless gum or sucking hard candy, and drinking plenty of water may help. Contact your doctor if the problem does not go away or is severe.
Where should I keep my medicine?
Keep out of the reach of children.
Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Throw away any unused medicine after the expiration date.
NOTE: This sheet is a summary. It may not cover all possible information. If you have questions about this medicine, talk to your doctor, pharmacist, or health care provider.